Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 72, Number 5

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 72, Number 5 (1966)
Bull. Amer. Math. Soc. 72 (1966)
More Information
Full-text PDF    
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 72, Number 5 (1966)
Bull. Amer. Math. Soc. 72 (1966)
More Information
Full-text PDF    
Mechanized mathematics
D. H. Lehmer.
Bull. Amer. Math. Soc. 72 (1966), 739-750
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1566405
A setting for global analysis
James Eells Jr..
Bull. Amer. Math. Soc. 72 (1966), 751-807
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0203742
Norm inequalities for some orthogonal series
Richard Askey.
Bull. Amer. Math. Soc. 72 (1966), 808-823
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0198114
The April meeting in Hawaii
R. S. Pierce.
Bull. Amer. Math. Soc. 72 (1966), 824
More Information
Full-text PDF    
The June meeting in Victoria
R. S. Pierce.
Bull. Amer. Math. Soc. 72 (1966), 825
More Information
Full-text PDF    
On central topological groups
Siegfried Grosser and Martin Moskowitz.
Bull. Amer. Math. Soc. 72 (1966), 826-830
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0194554
Representation theory of central topological groups
Siegfried Grosser and Martin Moskowitz.
Bull. Amer. Math. Soc. 72 (1966), 831-837
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0194555
The treatment of periodic orbits by the methods of fixed point theory
F. Brock Fuller.
Bull. Amer. Math. Soc. 72 (1966), 838-840
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0199507
An entire transcendental function whose inverse takes sets of finite measure into sets of finite measure
W. J. Schneider.
Bull. Amer. Math. Soc. 72 (1966), 841-842
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0207988
Disjoint Steiner systems associated with the Mathieu groups
E. F. Assmus Jr. and H. F. Mattson Jr..
Bull. Amer. Math. Soc. 72 (1966), 843-845
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0200175
On flat bundles
F. W. Kamber and Ph. Tondeur.
Bull. Amer. Math. Soc. 72 (1966), 846-849
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0198473
On the maximal ring of quotients of $C( X )$
Anthony W. Hager.
Bull. Amer. Math. Soc. 72 (1966), 850-852
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0198432
On some questions in Noetherian rings
Lance W. Small.
Bull. Amer. Math. Soc. 72 (1966), 853-857
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0195902
A Fourier series method for meromorphic and entire functions
L. A. Rubel and B. A. Taylor.
Bull. Amer. Math. Soc. 72 (1966), 858-860
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0199403
The engulfing theorem for locally tame sets
M. H. A. Newman.
Bull. Amer. Math. Soc. 72 (1966), 861-862
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0202125
Fourier series with positive coefficients
R. P. Boas Jr..
Bull. Amer. Math. Soc. 72 (1966), 863-865
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0198098
Cobordism of group actions
Arthur Wasserman.
Bull. Amer. Math. Soc. 72 (1966), 866-869
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0231388
On a certain invariant of a locally compact group
Horst Leptin.
Bull. Amer. Math. Soc. 72 (1966), 870-874
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0197617
The $K$ theory of the projective unitary groups
T. Petrie.
Bull. Amer. Math. Soc. 72 (1966), 875-878
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0196737
On regular neighborhoods of spheres
Lawrence S. Husch.
Bull. Amer. Math. Soc. 72 (1966), 879-881
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0196757
The spectral theory of self-adjoint Wiener-Hopf operators
Joel David Pincus.
Bull. Amer. Math. Soc. 72 (1966), 882-887
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0196535
Adapted integral representations by measures on Choquet boundaries
Diederich Hinrichsen.
Bull. Amer. Math. Soc. 72 (1966), 888-891
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0197768
A counterexample on relative regular neighborhoods
Ralph Tindell.
Bull. Amer. Math. Soc. 72 (1966), 892-893
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0198477
Higher-dimensional slice knots
D. W. L. Sumners.
Bull. Amer. Math. Soc. 72 (1966), 894-897
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0212825
The Noetherian different of projective orders
Robert M. Fossum.
Bull. Amer. Math. Soc. 72 (1966), 898-900
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0210744